suspension from light gray or light gray with a yellowish tinge of color to gray or gray with a yellowish tinge of color with a characteristic fruity smell.
Composition on 5 ml:
Active ingredient: ibuprofen 100.0 mg.
Excipients: Polysorbate-80 (tween 80) 0.5 mg glycerol 600, 0 mg, maltitol (maltitol liquid) 2111, 25 mg*, sodium saccharin 10, 0 mg of citric acid monohydrate 20, 0 mg, sodium citrate dihydrate (sodium citrate 2-water) 25.45 mg gum xanthan (xanthan gum) 35.0 mg**, sodium chloride 5.5 mg. domiphen bromide 0.5 mg, flavor strawberry 12, 5 mg, purified water to 5 ml.
Note. * Indicated liquid maltitol content.
The mechanism of action of ibuprofen, a derivative of propionic acid from the group of nonsteroidal anti – inflammatory drugs (NSAIDs), is due to inhibition of the synthesis of prostaglandins-mediators of pain, inflammation and hyperthermal reaction. Non-selectively blocks cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (POG-2), thereby inhibiting the synthesis of prostaglandins. It has a rapid directional effect against pain (painkiller), antipyretic and anti-inflammatory effect. Ibuprofen reversibly inhibits platelet aggregation.
Suction. Well absorbed from the gastrointestinal tract (GIT). The time to maximum concentration (Dmah) when taken on an empty stomach – 45 min, when taken after meal 1, 5-2, 5 hours.
Distribution. Communication with plasma proteins-90%. Slowly penetrates into the cavity of the joints, delayed in the synovial fluid, creating in it big concentration, than in plasma.
Metabolism. Ibuprofen is metabolized in the liver mainly by hydroxylation and carboxylation of isobutyl group. After absorption about 60% pharmacologically inactive R-form ibuprofena slowly transformed into an active S-form.
Breeding. Has a two-phase output kinetics. T1/2 is 1-2 hours. It is excreted by the kidneys (unchanged no more than 1%) and to a lesser extent – with bile.
When applying the drug may have the following side effects:
The gastro-intestinal tract: nausea, vomiting, discomfort or pain in epigastria, diarrhoea, flatulence, constipation, erosive and ulcerative lesions, bleeding, exacerbation of ulcerative colitis and Crohn’s disease, ulcerative stomatitis, abnormal liver function, hepatitis, increased activity of “liver” transaminases. From the nervous system’, headache, dizziness, psychomotor excitation, insomnia, depression, aseptic meningitis (in patients with autoimmune diseases).
From the side of cardiovascular system: tachycardia, increased blood pressure, heart failure, myocardial infarction, stroke.
From the hematopoietic organs: anemia, thrombocytopenia, agranulocytosis, leukopenia, pancytopenia.
From the urinary system: violation of kidney function, cystitis, papillary necrosis, acute renal failure, interstitial nephritis, peripheral oedema, increase of urea concentration in blood plasma.
Allergic reactions: skin rash, itching, urticaria, exacerbation of asthma, angioedema, anaphylactoid reactions, anaphylactic shock, bronchospasm, fever, exudative erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell’s syndrome).
From the sensory organs: impaired vision, hearing loss, ringing in the ears.
From the respiratory system: shortness of breath.
If these or other side effects occur, discontinue use of the drug and seek medical advice.
Method of application
The drug is taken orally. 5 ml contains 100 mg of ibuprofen. Shake the bottle thoroughly before use. To accurately measure the dose of the drug, the attached measuring spoon or dosing syringe is used. In case of application of the dosing syringe it is necessary to perform the following actions: 1.Insert the dosing syringe tightly into the bottle neck. 2.Shake the suspension well. 3.Turn the bottle upside down and gently pull the piston down, collecting the slurry in the dosing syringe to the desired mark. 4.Return the bottle to its original position and remove the dosing syringe by gently turning it. 5.Place the dosing syringe in the mouth of the child and press the piston slowly, releasing the slurry smoothly. After use, rinse the dosing syringe with warm water and dry it out of reach of child. Dosage for children depends on the age and body weight of the child. A single dose is 5-10 mg / kg body weight of the child 3-4 times a day. The maximum daily dose of NS should exceed 30 mg per kg of body weight per day. Do not exceed the specified dose! Dosing with postimmunisation fever: 2, 5 ml children under 1 year of age. Children after the age of 1 year, if necessary, additionally 2 and 5 ml after 6 hours. Do not apply more than 5 ml in 24 hours! The drug should be taken no more often than every 6 hours! Duration of treatment: not more than 3 days as an antipyretic is not more than 5 days for pain relief If you need a longer appointment or in case of ineffectiveness of the drug you should consult with your doctor.
If you accidentally exceed the recommended dose, seek medical advice immediately. Overdose symptoms: abdominal pain, nausea, vomiting, headache, noise in ears, metabolic acidosis, coma, acute renal failure, decreased blood pressure, bradycardia.tachycardia. Treatment: gastric lavage (only for an hour after administration), activated charcoal, alkaline drink, forced diuresis, symptomatic therapy.
Available without a prescription
The risk of adverse effects can be minimized by using a minimum effective dose and short duration of therapy.
Before taking another drug from the group of NSAIDs should consult with your doctor.
Patients should always inform the doctor about any symptoms that occur during therapy.
In case of symptoms of ulcerative lesions or bleeding from the gastrointestinal tract, the drug should be stopped, a doctor’s consultation and careful monitoring of the condition, including esophagastroduodenoscopy, a General blood test with the definition of hemoglobin, hematocrit, feces test for latent blood, are shown.
Precautions should be taken while taking drugs that increase the risk of complications from the gastrointestinal tract (including bleeding), such as glucocorticosteroids or anticoagulants (warfarin, acetylsalicylic acid) (see section “Interactions with other drugs).
Maxicold for children can be applied to children with diabetes, because the drug of the na contain sugar. The drug of the national Assembly recommended for use in patients with fructose intolerance, since it contains the composition of maltitol. Does not contain dyes.
Before starting therapy, patients with bronchial asthma or allergic disease in the acute stage, as well as patients with a history of bronchial asthma/allergic disease should consult a doctor, as the drug can provoke the development of broichospasm.
Before starting the use of the drug in patients with systemic lupus erythematosus or other autoimmune diseases of connective tissue, you should consult your doctor, as the use of the drug is associated with an increased risk of aseptic meningitis.
Long-term therapy with the drug should be carried out under the supervision of a doctor, e control of the peripheral blood picture and the functional state of the liver and kidneys. Long-term use may increase the risk of acute coronary disease or stroke.
Before starting therapy, patients with a history of hypertension and/or heart failure should be careful and consult with a specialist, as in such patients were noted: fluid retention, hypertension and edema associated with taking NSAIDs.
During therapy with the drug in very rare cases, there may be a violation of hematopoiesis. The first signs of impaired hematopoiesis can be fever, sore throat, surface mouth ulcers, flu-like symptoms, extreme weakness, epistaxis, hemorrhagic skin rashes. If these symptoms occur, it is necessary to stop taking the drug and consult a doctor.
The drug can affect the results of the determination of 17 – ketosteroids, so it should be canceled 48 hours before the study.
During treatment is not recommended intake of ethanol.
Influence on the ability to drive vehicles and machinery
Patients, marking the emergence of dizziness, headaches or vision problems when taking ibuorofen. it is recommended to refrain from driving vehicles and engaging in other potentially dangerous activities that require increased concentration, speed of psychomotor and motor reactions.
Maxicold used for children from 3 months to 12 years as:
antipyretic agents in acute respiratory diseases, influenza, childhood infections, post-privative reactions and other infectious and inflammatory diseases, accompanied by an increase in body temperature.
painkillers for pain syndrome of mild or moderate intensity, including: headache and toothache, migraine, neuralgia, pain in the ears and throat, pain in sprains and other types of pain.
The drug is intended for symptomatic therapy, reduce pain and inflammation at the time of use, the progression of the disease does not affect.
Maxicold for children should not be used for:
You should consult a doctor before use Maxicold for children in the following situations:
Use during pregnancy and breastfeeding
The drug is contraindicated in the third trimester of pregnancy. In the I and II trimesters of pregnancy, the use of the drug is possible only if the intended benefit to the mother exceeds the potential risk to the fetus.
The intended benefit and potential risk should be assessed by a physician.
Ibuprofen has been found to be detected in breast milk at very low concentrations.
The minimum dose determined (0, 0008% of the dose received) is unlikely to have an impact on the child during breastfeeding. With prolonged use of the drug or when using high doses, it may be advisable to temporarily stop breastfeeding. To resolve the issue of the need to stop breastfeeding for the period of use of the drug should consult a doctor.
Caution should be exercised with simultaneous use of ibuprofen with the following medicines:
Corticosteroids and selective inhibitors of serotonin reuptake (including citalopram, fluoxetin, paroxetine, sertraline): increased risk of gastrointestinal bleeding.
Cyclosporine and preparations gold strengthen the effect of ibuprofen on prostaglandin synthesis in the kidneys, which is manifested by increased risk reprotoxicity.
Inductors, mikrosomalnogo oxidation (phenytoin, ethanol, barbiturates, rifampicin, fenilbutazon, tricyclic antidepressants) increase the production of hydroxylated active metabolites, increasing the risk of developing severe hepatotoxic reactions.
|The purpose of the medication||Derivatives of propionic acid|